# SDR ASOA2018060615147

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 44,554 hours, 33,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 10607
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 44 hours, 38 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER THE DOORS WOULD NOT LIGHT UP.  MX REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY AND OPS CHECKED GOOD.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
